Buy Accutane Online UK

Without Prescription

Acne after Accutane

6/22/2020

When you’re on Accutane, you may experience many side effects of the drug. A great problem is that the drug affects your skin. I’m going to tell you about my skincare journey, while I was on Accutane. I watched a video, where a girl was telling that she had severe acne, and after finishing taking Accutane she noticed that her acne was coming back. It has, definitely, happened to me in the last six months as well. I did a course of Accutane from 2016 September to last April. So, it was about 6 months or so. And the experience was very up-and-down.

Acne after Accutane

I had some kind of ups and downs since stopping taking Accutane. So, I will tell you about my experiences on Accutane and how it's been up till today.

One thing I have noticed is that my hair wasn’t the same. I got all these weird bits coming out, which definitely never used to happen anyway. I finished my course of Accutane on. It is a medication that you take orally for approximately 4-9 months, which is meant to diminish acne by reducing the pore size and the oil secreted from your sebaceous glands, so that you no longer have cystic inflammatory acne.

I was on a course for six months. During this time there were some crazy moments in terms of the side-effects. So, it's not a drug to take lightly. And it really isn't something that I would recommend going on without doing some serious research beforehand. But with that being I did the course, and I thought it was really worthwhile that I did it. I have no regrets whatsoever about taking the drug. I think it was like the best thing that I've done up-to-date to help clear my acne. But one thing that terrifies you, when you're on the drug, is that when you come off it, it is going crazy and you're going to wake up the day after you stop there, and acne is returning. I mean, that's something I literally had nightmares about.

Someone's stopping taking the drug, but things didn't really change .I woke up the day after I stopped it, but things were just the same. In fact, the month after I stopped the drug, my skin had never looked better. It was, actually, better than when I was on the drug, because I wasn't still suffering weird things like eczema. And my skin had normalized, so I wasn't severely dry all the time. I could, actually, put makeup on, and I thought my skin was incredible.

That side effect did not last forever. When it came, I was on holiday, so it must have been the end of June or the beginning of July. I started to notice small sports under the skin across my cheeks. I thought: “Oh my god! Why is this happening to me?” I let it ruin my holiday a little bit. I was away for two weeks in Greece having the best time. And, honestly, I complained about my skin almost every day. I was thinking about how bad it was. I just can't believe that I would have let up so much, but it's a fear of thinking: “Oh my god! I haven't got this under control! This is going to ruin my life forever!” I was always thinking about my skin. And when you have really bad acne and you choose to take this drug, you almost use it as a last resort, because you think this will clear your skin.

I was really disappointed. But, to be honest, it did not look as bad as it was, when I had really severe cystic acne. In fact, I was still walking around with no make-up and still no one looked twice at me. It was just a feeling connected with the texture of my skin, which was upsetting me. My boyfriend swore that he, literally, couldn't see anything on my face. And I was being a bit dramatic. So, I let it lie just praying that it wouldn't get any worse, than what it was at that point. But it did. It did start to get a little bit worse in terms of being able to physically see a few of the spots. They started to look a bit red, not sore and painful, and angry like cystic acne, but just a few little blemishes. So, I did go back and try to start using a salicylic face wash to get rid of the layers of skin that were building up and clogging my pores.

But with that came irritable skin. I started to get irritated red skin all around my nose, down the sides of my mouth, too. I thought there was no reason to be making my skin red and sore for the sake of a few under the skin bumps, which actually no one else could see. So, I nipped that in the bud and decided to throw away anything that was going to be irritating on my skin and focus on moisturizing, replenishing face washes, moisturizers and serums.

Since that summer little bumps underneath my skin didn’t really change. I still do get acne. I'm really not going to lie. I still do get spots. I mean, most days I wake up, and I find something else, whether it's around my chin or my cheeks. I panic as well, I always think: “Oh, why is this happening to me? What have I done wrong to deserve this? I feel like I'm treating my skin correctly. I'm eating really well. I'm doing everything possible.” But then I also think: “Let it be. Let's give myself a break.” I mean, I'm doing all these things to make my skin better. I'm, probably, preventing it from getting worse. So, there's no need to get so down on yourself, if you do get a few spots. I feel like everyone should be a little bit more kind to themselves. If you do get a few spots, it's not the end of the world, and, honestly, no one else really notices them apart from yourself.

Tags:

See Also